# SDR 2006UALA01442

- Difficulty date: July 21, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 35,165 hours, 12,533 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Cabin Cooling
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED DUE TO CABIN DEPRESSURIZATION.  REPLACED RT PACK FLOW CONTROL VALVE.  OPS CHECKED OK.  REPLACED APU COMPRESSOR DISCHARGE SENSOR [4951546], AND SPEED SENSOR [4950009].  OPS CHECKED GOOD.  RAN BOTH PACKS AND MOTORED ENGINE, HAD GOOD DUCT PRESS AND ALL OPERATIONS NORMAL.
